教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村 Chung-tsun Shieh (瀏覽個人網頁)

標題:Reconstruction for Sturm-Liouville equations with a constant delay with twin-dense nodal subsets
學年107
學期2
出版(發表)日期2019/05/01
作品名稱Reconstruction for Sturm-Liouville equations with a constant delay with twin-dense nodal subsets
作品名稱(其他語言)
著者YU Ping Wang; Chung-Tsun Shieh; Hong Yi Miao
單位
出版者
著錄名稱、卷期、頁數Inverse Problems in Science and Engineering 27(5), p.608-617
摘要Inverse nodal problems for Sturm–Liouville equations with a constant delay are studied. The authors show that the potential up to its mean value on the whole interval can be uniquely determined by two twin-dense nodal subsets and present a constructive procedure for the solution of the above inverse nodal problem. Besides, an example shows that one twin-dense nodal subset can also reconstruct the potential up to its mean value on the whole interval for some cases, and a numerical example is presented.
關鍵字Inverse nodal problem, Sturm–Liouville equation, a constant delay, potential, twin-dense nodal subset
語言英文(美國)
ISSNPrint ISSN: 1741-5977 Online ISSN: 1741-5985
期刊性質國外
收錄於SCI;EI;
產學合作
通訊作者Yu Ping Wang
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
Google+ 推薦功能,讓全世界都能看到您的推薦!